Ask an expert
Question

12 Aug 2008

no periods
Hi dr

i had a miscarriage early july, i then started using the pill Norinil a week later. Im surprised becos i havent had my periods.

Could i be pregnant or is the body still adjusting itself?

I was also adviced to stop taking the contraceptive coz it might interfere with my falling pregnant again??

What is ur advice?
Answer 356 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Have you finished the inactive pills in the pack yet? Your period should start then. It can sometimes be delayed after a miscarriage though. You will obviously not fall pregnant while on the Pill, but it will not interfere with falling pregnant once you stop it.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.